# SDR 98ZZZM374

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE SHOULDER COWL SMALL CRACK FWD OF SCAVENGE HYDRALINE FITTING.  CRACK IS APPROX .25 INCH LONG AROUND A SPOT WELD.  REPAIRED IAW SRM AND DS/W/TS/28402/97 BAE FAX, NR 3 SHOULDER COWL CRACK.  (M)
